Главная » 2015 » Сентябрь » 11 » Spice poisoning, symptoms and signs, first aid in overdose
04:41
Spice poisoning, symptoms and signs, first aid in overdose
Made popular among today's youth in Russia over the last 7-8 years of smoking mixtures, so-called "Spice" are a real threat to health and life of adolescents and young adults.

Spice poisoning can lead to death, so prevention and timely assistance needed.

Spice Distributors in Russia represent the product as harmless, consisting of natural vegetable crops: mother and stepmother, sage. However, it should be pointed out that all the raw materials previously held special treatment: it is soaked in a special solution, which is the main ingredient of synthetic cannabinoid (JWH).

Because of this spice becomes a potent narcotic drug with toxic and psychotropic effects, the mass distribution is trying to prevent the Russian law enforcement agencies.
Symptoms

Symptoms of poisoning synthetic smoking blends are similar to the symptoms of poisoning by natural drugs (cannabis, for example), but are expressed in the more severe forms.

Depending on the severity and extent of drug intoxication appear the following symptoms:

redness of the eyes,

lacrimation,

reaction speed,

changes in traffic patterns (too fast or inhibited)

slurred speech,

the appearance of hallucinations,

mood swings (from laughter to depression)

decreased ability to adequately orient themselves in space,

salivation (let the foam).

Overdose

Pronounced symptoms, which are determined by an overdose of spice and under which medical care is needed, otherwise the consequences will be quite sad, are:

nausea and vomiting,

general weakness,

causeless anxiety and nervous excitement,

high blood pressure (hypertension)

heart palpitations, even at rest,

Symptoms of severe poisoning - the appearance of seizures, fainting, coma. In this case, you must make the first aid and bring the victim into an institution where they will spend the necessary treatment to detoxify the body, and specialized clinic displays the effects of substance dependence.

Diagnosis of poisoning Spice complicated by the fact that the finding of the body to reveal the smoking mixture based on blood and urine tests is not possible. A start treatment on the basis of a combination of non-specific symptoms is difficult.

The manifestation of the main symptoms of poisoning organism drugs - only the outer shell. The consequences of not strong influence on the young bodies of the Russian population is much more dangerous - suffers from liver, heart. What spice can do with a constant exposure to the central nervous system? He brings to its defeat, resulting in a decrease in the level of intelligence, causeless change of mood.
Prevention of poisoning

What to do if you notice the negative impact of such a drug, like spice, mass manifestation of which is seen in Russia for your child? If you do not first aid, there is a possibility of irreversible consequences, and delayed treatment may be delayed.

First of all, you need to figure out how long a child uses a mixture. If this is a single case, the first in the life of a cigarette, aid should start by talking about what the consequences may be as a result of the use of smoking mixtures.

And not only about the negative health consequences of destroying, but also about the possible problems with Russian law. If these arguments do not have the desired effect of, we can show a video of what young people can do under the influence of spice.

If the use of spice is systematic, and this can be found from the characteristic features in the emotional and physical behavior:

changing the rhythm of waking and sleeping,

there is a manifestation of mood swings on the energy to the manifestation of apathy,

changes in diet and decrease / increase in appetite,

dramatic weight loss,

the occurrence of dark circles under the eyes, pale skin,

hysterical, suicidal behavior,

it can only help here medication. At constant smoking blends poisoning organism treatment should be done not only from an overdose, but also psychological drug treatment followed by rehabilitation.

The joint fight against the proliferation and use of spice can help make the nation healthier and stronger.

For the people of Europe the price of treatment - 600 euro: detox from

heroin to 3 days (full, painless cure of the drug), accommodation, food

+ meeting, transfer to hotel (shuttle).

TSIPO "MOSMEDSERVIS" - Russia - Moscow
Tel: + 7 495 782 78 12 or Email: mosmedservice@yandex.ru

Clinic
Medical Center of family psychology and Addiction
Ambulance
Diagnostic Equipment
Inform Medical Systems
Просмотров: 628 | Добавил: Athlon7st | Рейтинг: 2.0/1